# SDR ASAA2015070612345

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 34,161 hours, 10,372 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 004949
- Condition: Failed
- Location: Flight Deck
- Part time: 34,156 hours, 10,371 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S MCDU BLANK, NO FAIL MESSAGES.  ACFT GROUNDED. VERIFIED CAPTAIN'S FMC CDU IS BAD, REPLACED CAPTAIN'S FMC CDU IAW AMM 34-61-01-000-802 AND 34-61-01-400-802, OPS CHECK GOOD.  FMC NR 1 GROUND FUNCTIONAL CHECK GOOD IAW AMM 34-61-01-400-802 PARA D.  INSTALLATION CHECK FOR FMC CDU, 34-61-00-710-801, FMCS OPS TEST, AND 34-61-00-750-802, CDU CONFIGURATION CHECK.
